# SDR DALA2024091108934

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 BROKEN AILERON AERODYNAMIC COMPOSITE UPPER AND LOWER SURFACE ON LH WING. CORRECTIVE ACTION: REPAIRED LH AILERON AERODYNAMIC COMPOUND UPPER AND LOWER SURFACE ON LH WING AS PER A319 SRM 57-61-21-300-011. (0549342)
